RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 2, Pages 253–259 (Mi mz4941)  

An example in the theory of stability of equations with delay

V. G. Kurbatov


Full text: PDF file (478 kB)

English version:
Mathematical Notes, 1986, 39:2, 138–141

Bibliographic databases:

UDC: 517.929.4
Received: 29.05.1985

Citation: V. G. Kurbatov, “An example in the theory of stability of equations with delay”, Mat. Zametki, 39:2 (1986), 253–259; Math. Notes, 39:2 (1986), 138–141

Citation in format AMSBIB
\Bibitem{Kur86}
\by V.~G.~Kurbatov
\paper An example in the theory of stability of equations with delay
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 2
\pages 253--259
\mathnet{http://mi.mathnet.ru/mz4941}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=834983}
\zmath{https://zbmath.org/?q=an:0608.34070}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 2
\pages 138--141
\crossref{https://doi.org/10.1007/BF01159897}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E201900024}


Linking options:
  • http://mi.mathnet.ru/eng/mz4941
  • http://mi.mathnet.ru/eng/mz/v39/i2/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:180
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020